RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 23, Issue 3  


Complete Set of Invariants for a Bykov Attractor
Maria Carvalho, Alexandre P. Rodrigues
227
The Spectrum of Reversible Minimizers
Antonio J. Ureña
248
Nonlinear Dynamics of a Bubble Contrast Agent Oscillating near an Elastic Wall
Ivan R. Garashchuk, Dmitry I. Sinelshchikov, Nikolay A. Kudryashov
257
Normal Forms for Three-parameter Families of Area-preserving Maps near an Elliptic Fixed Point
Natalia G. Gelfreikh
273
Nonintegrability of Parametrically Forced Nonlinear Oscillators
Shoya Motonaga, Kazuyuki Yagasaki
291
On a Convex Embedding of the Euler Problem of Two Fixed Centers
Seongchan Kim
304
Stability and Noise-induced Transitions in an Ensemble of Nonlocally Coupled Chaotic Maps
Andrei V. Bukh, Andrei V. Slepnev, Vadim S. Anishchenko, Tatiana E. Vadivasova
325
A Nonholonomic Model of the Paul Trap
Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
339
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018